# SDR AALA202201200838

- Difficulty date: January 18, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737*
- Aircraft serial: 33344
- Aircraft time: 13,368 hours, 5,617 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481053
- Part serial: UNIT077
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL 390 L2 SLIDING WIDOW STARTED ARCING IN LOWER LEFT CORNER, THEN DELAMINATION OCCURRED. REPLACED WINDOW PER JOB CARD 08L21056001.
